# SDR 98ZZZX1120

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2644U
- Make and model: Cessna 310R
- Aircraft serial: 310R1811
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Condition: Corroded
- Location: Heater
- Component: 8259JR2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND BY C/W AD 81-09-09 BY VISUAL INSPECTION, CORROSION WAS FOUND ON THE FORWARD FUEL INLET LINE AFT OF THE HEATER PUMP VALVE.  SUBMITTER STATED THIS IS THE THIRD LINE FOUND WITH THIS PROBLEM ON THREE DIFFERENT 310R'S.
